MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PERIARTICULAR PROX HUMERUS PL 6 HOLE/163MM/LT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PERIARTICULAR PROX HUMERUS PL 6 HOLE/163MM/LT; PLATE, FIXATION, BONE
Model Number 02.123.025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Patient weight is unknown complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient with a bone marrow aspirate concentrate bone graft implant was treated for nonunion of the humerus with a locking compression plate (lcp) and unknown screws on an unknown date.The patient then began experiencing pain and eventually, the screw heads broke off in the distal portion of the lcp.The patient was then revised on an unknown date to a proximal humerus plate after the humerus was shortened a little to ensure good bone contact and 10cc of vivigen was implanted.It was unknown if there was a surgical delay.Patient and procedure outcomes were unknown.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reportedly the procedure was completed successfully and the patient status was stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that there was no surgical delay.

Brand Name
3.5MM LCP PERIARTICULAR PROX HUMERUS PL 6 HOLE/163MM/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7637277
Report Number2939274-2018-52624
Device Sequence Number1946137
Product Code HRS
UDI-Device Identifier10886982042132
UDI-Public(01)10886982042132
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082625
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.123.025
Device Catalogue Number02.123.025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer07/31/2018
08/22/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/02/2018
08/31/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR